# SDR UIEA2021021900360

- Difficulty date: February 19, 2021
- Submitted: February 23, 2021
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 89,339 hours, 18,560 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Failed
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMOKE DETECTOR A2 CARGO FAIL( TRANSFERED TO MDDR #142633 IAW MEL 26-16-01-01, CAT C, DUE DATE 01MAR21.  19FEB21 - 1253816 - ITEM# 8 - CVG - ACFT ARRIVED WITH NO AMBER LIGHTS ILLUMINATED ON CARGO FIRE BOX. ACCOMPLISHED FIM 26-16 FT. 806, NO FAULTS NOTED, SYSTEM IS OK. PER MX CTRL, THIS CLEARS DMI 142633, PLACARDS REMOVED. )
